MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM; DENTAL IMPLANT
Catalog Number BOES465
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D6: d6b.If explanted, give date: unknown.
 
Event or Problem Description
It was reported that it was impossible to separate the implant #46 from the mount.Procedure not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) boes465, (3i t3 ex hex parallel walled implant 4 x 6.5mm) for evaluation.Visual evaluation / functional test was performed, implant shows wear and mount is able to be disengaged from implant as intended.No malfunction identified.Device history record (dhr) review was completed for the subject lot number 2120009696.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120009696, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release a definitive root cause could not be determined since the device malfunction did not occur, and the reported event has been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The mount is able to be disengaged from implant as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ EX HEX PARALLEL WALLED IMPLANT 4 X 6.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19950454
Report Number0001038806-2024-01730
Device Sequence Number8801614
Product Code DZE
UDI-Device Identifier00844868032496
UDI-Public(01)00844868032496(17)290220(10)2120009696
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBOES465
Device Lot Number2120009696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic